Curves in abelian varieties over finite fields

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)233-238
Number of pages6
JournalInternational Mathematics Research Notices
Issue number4
StatePublished - Jan 31 2005

Fingerprint

Abelian Variety
Galois field
Curve

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Curves in abelian varieties over finite fields. / Bogomolov, Fedor; Tschinkel, Yuri.

In: International Mathematics Research Notices, No. 4, 31.01.2005, p. 233-238.

Research output: Contribution to journalArticle

@article{2b5e3843598f47d980725925ad77c0dd,
title = "Curves in abelian varieties over finite fields",
author = "Fedor Bogomolov and Yuri Tschinkel",
year = "2005",
month = "1",
day = "31",
language = "English (US)",
pages = "233--238",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - Curves in abelian varieties over finite fields

AU - Bogomolov, Fedor

AU - Tschinkel, Yuri

PY - 2005/1/31

Y1 - 2005/1/31

UR - http://www.scopus.com/inward/record.url?scp=16244422061&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=16244422061&partnerID=8YFLogxK

M3 - Article

SP - 233

EP - 238

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 4

ER -